Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Reaction due to topisal lotion need cure

Premium Questions

doctor1 MD

Please advise me how to use topisal 3% lotion on scalp to cure dandruff . Regards ...

doctor1 MD

but she diagnosed that this was psoriasis on scalp. So after consultation I started using Topisal - 6% ( Clobetasol Propionate & Salicylic Acid Lotion) and one vitamin capsule and also she recommended not to use ...

doctor1 MD

Kindly suggest any cream/lotion that needs to be applied on skin as having red mark/patches due to heat, my son is 11yrs old and is currently having few patches red in colour around neck and at the back ...

doctor1 MD

all no cure.I used salt, vinegar, sulfur, herbal bath have no therapeutic effect.I even used pesticide amitraz bath Still does not cure the disease.This itching is definitely not allergic ,Because allergies ...

doctor1 MD

i have bad allergy reactions to dolobid i have taken 1000 mg a day for 15 yrs i need to get off it what else can i take that is safe for me but will aleviate my arthritus and tendenitus pain also lower ...

Public Forum Discussions

doctor1 MD

hi i have used topisal lotion-3% for my scalp as it was itchy. but i lately used it for my black ... skin allergy i have got many many mini boils on my face . i am due to get on a new something please ...

doctor1 MD

Hi my name is Liz, i have an 82 year old mother, who mentally great, however she is now in an aged care facility due to lack of mobility, she is now using a walker. She complains of her feeling like she ...

doctor1 MD

vitamin however needed to stop due to constipation. I m at my wits end because I m never feeling right ...

doctor1 MD

, blood test that needs to be done or wait for it to cure on its own and continue with ayurveda, or some ... with ayurveda medicine, due to unavailibility of the same medicine he had to jump to antibiotics, and with years ...

doctor1 MD

oozing but were there is leakage due to taking blood thinners for her stint in leg they told me to watch for black tarry stools which she has do I need to seek immediate medical attention or is this something I ...

doctor1 MD

said it is terminal and gave her 3-6 months. She needs a partial liver and a kidney transplant. I am ... or paired exchange due to our different blood types. Would it be good to go now-I fear waiting because I don ...

doctor1 MD

old son and his increasing reactions to external factors, both pulmonary wise and physical appearance ..., as more often than not reactions get worse with each subsequent exposure. You don t want to get into a do ...

doctor1 MD

consulting a specialist, he suggest to use Candid B lotion and Keraglo shampoo. After applying for a month no much changes found. Then I consult a another doctor he prescribes Topisal Clobetasol Propionate 0.05%w ...

doctor1 MD

7 month old baby with allergic reaction to Penicillin in form of rash on face & in ears . Has just commenced Benadryl until visit to Dr in am--is it safe to use Calamine lotion topically until Benadryl takes ...

doctor1 MD

thick and I get pressure in my throat like i need to burp very bad but i can t. What could cause this? I ... or what kind of doctor or tests I need? ...

Mobile Questions and Answers

doctor1 MD

steroids cure allergy due to drugs.

doctor1 MD

Hi, Thanks for the query. No need to worry , it is common at this age due high hormones . It will stop when your body get adaptable to increase hormones . Regards.

doctor1 MD

looks like both memory loss and trembling are due to Parkinson's (but there can be other causes also for similar presentation). first we need to diagnose and only then we can move for treatment. levodopa and carbidopa combination is suitable for treating Parkinson's but please make a visit to neurologist to diagnose. Dr. Manisha Gopal